# SDR AALA20111207TUL01

- Difficulty date: December 7, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 67,063 hours, 35,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO EXISTING BEAM DOUBLER LOWER LEG RIPPLED UP BETWEEN STATIONS 1155 TO 1212.  REMOVED CORROSION AND INSTALLED DOOR BEAM AARDS 53-10-00-3, 51-10-00-5, SRMS 51-10-03, 51-30-05, 51-30-01 AND BOEING DRAWING 5936038.
